# SDR DALA2021110406803

- Difficulty date: November 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CORROSION ON RH INBOARD SEAT TRACK FLOOR STRUCTURE BTW STA 1410-1412 AT PASSENGER CABIN (IN REF. NRC 00121). CORRECTIVE ACTION: SUMMARY OF NRC 00650. RH INBOARD SEAT TRACK WAS REPAIRED PER. B757-200 SRM 53-00-52-2R REPAIR 3. (2003521)
